Polynomial squares of the form aX m +b(1-X) n +c
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 1-9.
@article{RSMUP_2004__112__1_0,
     author = {Zannier, Umberto},
     title = {Polynomial squares of the form $aX^m+b(1-X)^n+c$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--9},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {112},
     year = {2004},
     zbl = {1167.11304},
     mrnumber = {2109949},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2004__112__1_0/}
}
TY  - JOUR
AU  - Zannier, Umberto
TI  - Polynomial squares of the form $aX^m+b(1-X)^n+c$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2004
DA  - 2004///
SP  - 1
EP  - 9
VL  - 112
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2004__112__1_0/
UR  - https://zbmath.org/?q=an%3A1167.11304
UR  - https://www.ams.org/mathscinet-getitem?mr=2109949
LA  - en
ID  - RSMUP_2004__112__1_0
ER  - 
Zannier, Umberto. Polynomial squares of the form $aX^m+b(1-X)^n+c$. Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004), pp. 1-9. http://www.numdam.org/item/RSMUP_2004__112__1_0/

[BM] D. Brownawell - D. Masser, Vanishing sums in function fields, Math. Proc. Camb. Phil. Soc., 100 (1986), pp. 427-434. | MR 857720 | Zbl 0612.10010

[CZ] P. Corvaja - U. Zannier, On the diophantine equation f(am , y) 4bn , Acta Arith., 94.1 (2000), pp. 25-40. | MR 1762454 | Zbl 0963.11020

[L] S. Lang, Number Theory III, Encyclopoedia of Mathematical Sciences, Vol. 60, Springer-Verlag, 1991. | MR 1112552 | Zbl 0744.14012

[Schi] A. Schinzel, Polynomials with special regard to reducibility, Cambridge Univ. Press, 2000. | MR 1770638 | Zbl 0956.12001

[S] H. P. Schlickewei, Equations in roots of unity, Acta Arithmetica, 76 (1996), pp. 99-108. | MR 1393508 | Zbl 0857.11015

[Z] U. Zannier, Some Applications of Diophantine Approximations to Diophantine Equations, Forum Editrice, Udine, 2003.